# SDR TI1R001470

- Difficulty date: May 22, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N911GF
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Part serial: 726949
- Condition: Inoperative
- Location: Instrument Pnl
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK - WILL NOT OPERATE.  REMOVED AND REPLACED.
